{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,6,29]],"date-time":"2026-06-29T10:26:51Z","timestamp":1782728811188,"version":"3.54.5"},"reference-count":13,"publisher":"Elsevier BV","issue":"7","license":[{"start":{"date-parts":[[2013,7,1]],"date-time":"2013-07-01T00:00:00Z","timestamp":1372636800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2013,7,1]],"date-time":"2013-07-01T00:00:00Z","timestamp":1372636800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["The American Journal of Emergency Medicine"],"published-print":{"date-parts":[[2013,7]]},"DOI":"10.1016\/j.ajem.2013.03.010","type":"journal-article","created":{"date-parts":[[2013,5,16]],"date-time":"2013-05-16T04:45:41Z","timestamp":1368679541000},"page":"1154.e3-1154.e4","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":22,"title":["Lipid emulsion therapy in cardiodepressive syndrome after diltiazem overdose\u2014case report"],"prefix":"10.1016","volume":"31","author":[{"given":"Cristina","family":"Bologa","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Catalina","family":"Lionte","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Adorata","family":"Coman","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Laurentiu","family":"Sorodoc","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"key":"10.1016\/j.ajem.2013.03.010_bb0005","doi-asserted-by":"crossref","first-page":"1828","DOI":"10.2146\/ajhp060041","article-title":"Treatment of poisoning caused by betaadrenergic and calcium channel blockers","volume":"63","author":"Sheperd","year":"2006","journal-title":"Am J Health Syst Pharm"},{"key":"10.1016\/j.ajem.2013.03.010_bb0010","unstructured":"Judith E. Tintinalli, J. Stephan Stapczynski, O. John Ma, David M. Cline, Rita K. Cydulka, Garth D. Meckler. The American College of Emergency Physicians. Tinttinalli\u2019s Emergency Medicine. A Comprehensive Study Guide. 7th edition 2011; section 15- toxicology, chapter 189-calcium channel blockers; http:\/\/www.accessmedicine.com."},{"key":"10.1016\/j.ajem.2013.03.010_bb0015","doi-asserted-by":"crossref","first-page":"797","DOI":"10.1080\/15563650500357404","article-title":"Calcium-channel blocker ingestion: an evidence-based consensus guidelines for out-of-hospital management","volume":"43","author":"Olson","year":"2005","journal-title":"Clin Toxicol"},{"key":"10.1016\/j.ajem.2013.03.010_bb0020","doi-asserted-by":"crossref","first-page":"16","DOI":"10.1111\/j.1742-6723.2010.01369.x","article-title":"Management of cardiac arrest following poisonings","volume":"23","author":"Gunja","year":"2011","journal-title":"Emerg Med Australas"},{"key":"10.1016\/j.ajem.2013.03.010_bb0025","doi-asserted-by":"crossref","first-page":"65","DOI":"10.2165\/00002018-200326020-00001","article-title":"Management of calcium channel antagonist overdose","volume":"26","author":"Salhanick","year":"2003","journal-title":"Drug Saf"},{"key":"10.1016\/j.ajem.2013.03.010_bb0030","doi-asserted-by":"crossref","first-page":"211","DOI":"10.1016\/S0300-9572(03)00026-1","article-title":"Treatment of calcium channel blocker intoxication with insulin infusion: case report and literature review","volume":"57","author":"Marques","year":"2003","journal-title":"Resuscitation"},{"key":"10.1016\/j.ajem.2013.03.010_bb0035","doi-asserted-by":"crossref","first-page":"121","DOI":"10.1097\/MEJ.0b013e32834130ab","article-title":"Diltiazem poisoning treated with hyperinsulinemic euglycemia therapy and intravenous lipid emulsion","volume":"18","author":"Montiel","year":"2011","journal-title":"Eur J Emerg Med"},{"key":"10.1016\/j.ajem.2013.03.010_bb0040","doi-asserted-by":"crossref","first-page":"123","DOI":"10.1111\/j.1742-6723.2011.01398.x","article-title":"Review article: Intravenous lipid emulsion as antidote: A summary of published human experience","volume":"23","author":"Cave","year":"2011","journal-title":"Emerg Med Australas"},{"key":"10.1016\/j.ajem.2013.03.010_bb0045","doi-asserted-by":"crossref","first-page":"223","DOI":"10.2165\/00139709-200423040-00003","article-title":"Pharmacology, pathophysiology and management of calcium channel blocker and betablocker toxicity","volume":"23","author":"De Witt","year":"2004","journal-title":"Toxicol Rev"},{"key":"10.1016\/j.ajem.2013.03.010_bb0050","doi-asserted-by":"crossref","first-page":"152","DOI":"10.4997\/JRCPE.2010.212","article-title":"Symposium review: toxicology from across the pond","volume":"40","author":"Hoffman","year":"2010","journal-title":"J R Coll Physicians Edinb"},{"key":"10.1016\/j.ajem.2013.03.010_bb0055","doi-asserted-by":"crossref","first-page":"51","DOI":"10.1186\/1757-7241-18-51","article-title":"Intravenous lipid emulsion in clinical toxicology","volume":"18","author":"Rothschild","year":"2010","journal-title":"Scand J Trauma Resusc Emerg Med"},{"key":"10.1016\/j.ajem.2013.03.010_bb0060","doi-asserted-by":"crossref","first-page":"399","DOI":"10.1186\/1752-1947-5-399","article-title":"Lipid rescue of massive verapamil overdose: a case report","volume":"5","author":"Liang","year":"2011","journal-title":"J Med Case Reports"},{"key":"10.1016\/j.ajem.2013.03.010_bb0065","doi-asserted-by":"crossref","first-page":"591","DOI":"10.1016\/j.resuscitation.2009.01.023","article-title":"Intravenous fat emulsion therapy for intentional sustained-release verapamil overdose","volume":"80","author":"Young","year":"2009","journal-title":"Resuscitation"}],"container-title":["The American Journal of Emergency Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675713001617?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675713001617?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,9]],"date-time":"2025-10-09T15:22:43Z","timestamp":1760023363000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0735675713001617"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2013,7]]},"references-count":13,"journal-issue":{"issue":"7","published-print":{"date-parts":[[2013,7]]}},"alternative-id":["S0735675713001617"],"URL":"https:\/\/doi.org\/10.1016\/j.ajem.2013.03.010","relation":{},"ISSN":["0735-6757"],"issn-type":[{"value":"0735-6757","type":"print"}],"subject":[],"published":{"date-parts":[[2013,7]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Lipid emulsion therapy in cardiodepressive syndrome after diltiazem overdose\u2014case report","name":"articletitle","label":"Article Title"},{"value":"The American Journal of Emergency Medicine","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.ajem.2013.03.010","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"Copyright \u00a9 2013 Elsevier Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}